# SDR TRAX200701409

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B CLIP AT FS 280, RBL 9 IS CRACKED.   REMOVED CRACKED I/B CLIP AT FS 280 RBL 9 DUPLICATED PART IAW SRM 53-21-43. LOCATED HOLES ON SERVICEABLE I/B CLIP IAW CRJ 200 SRM 51-40-11.  OK TO ALODINE AND PRIME.  ALODINED PRIMED AND TOPCOATED IAW CRJ 200 SRM 51-25-00. OK TO INSTALL. INSTALLED SERVICEABLE I/B CLIP AT FS 280 RBL 9 IAW CRJ 200 SRM 51-42-20.
